# SDR DL72S992751

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, .375 INCH CRACK ON SKIN AT THE LOWER I/B FASTENER OF THE L4 WINDOW CUTOUT.  REPAIRED PER SRM 53-30-3.
